Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Proof of a formula of Liouville


Author: Walter H. Gage
Journal: Bull. Amer. Math. Soc. 54 (1948), 581-586
DOI: https://doi.org/10.1090/S0002-9904-1948-09050-4
MathSciNet review: 0025493
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. E. Dickson, History of the theory of numbers, vol. 2, p. 339.
  • 2. J. Liouville, Sur quelques formules générales qui peuvent être utiles dans la théorie des nombres, Journal de Mathématiques (2) vol. 3 (1858) pp. 325-336.
  • 3. E. T. Bell, An arithmetic formula of Liouville, Bull. Amer. Math. Soc. vol. 27 (1921) pp. 330-332.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1948-09050-4